×

Théoreme ergodique local dans \(L_ p\) (\(1<p<\infty\)). (French) Zbl 0466.60038

MSC:

60F25 \(L^p\)-limit theorems
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Akcoglu-Krengel , A differentiation theorem in Lp , Math. Z. , t. 169 , 1979 . Article | Zbl 0394.47021 · Zbl 0394.47021
[2] Y. Kubokawa , A local ergodic theorem for semi-group on Lp Tohoku . Math. Journal , t. 26 , 1974 , p. 411 - 422 . Article | MR 352405 | Zbl 0289.47025 · Zbl 0289.47025
[3] S.A. Mac . GRATH, An abelian ergodic theorem for semi-group in Lp spaces . Proceed. Amer. Society , t. 54 , 1976 , p. 231 - 236 . MR 394250 | Zbl 0301.47009 · Zbl 0301.47009
[4] T. Terrel , Local ergodic theorems for n-parameters semi-groups of operators . Contribution to ergodic and Prob. Theory . Springer-Verlag , N. Y. , 1970 . MR 268357 | Zbl 0204.45406 · Zbl 0204.45406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.